# SDR 06FDEA0985

- Difficulty date: March 8, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 12,959 hours, 6,973 cycles
- Engine: Ge CF680C
- Engine time: 14,850 hours, 7,843 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Unknown
- Location: T/R Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

UPON TAKEOFF ALMOST IMMEDIATELY AFTER TOGA POWER APPLICATION, USING FLEX TAKEOFF POWER, GOT ECAM ALERT FOR ENG NR 2 REVERSER PRESSURIZED ALONG WITH AMBER MASTER CAUTION LIGHT.  RAN NR 2 ENGINE AFTER REACTIVATING NR 2 T/R AND NO DEFFECTS NOTED.  SUSPECT THIS PROBLEM WAS DUE TO NR 2 T/R DEFERRED AND ELECTRICAL CONNECTORS FOR DPV AND DPV PRESSURE SWITCHES STILL CONNECTED PER MEL 78-30-01A.
